Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

180 Publications


2002 | Conference Paper | LibreCat-ID: 2137
A. Bagchi, A. Chaudhary, C. Scheideler, and P. Kolman, “Algorithms for fault-tolerant routing in circuit switched networks,” in SPAA, 2002, pp. 265--274.
LibreCat | Files available
 

2001 | Conference Paper | LibreCat-ID: 2140
B. Awerbuch, P. Berenbrink, A. Brinkmann, and C. Scheideler, “Simple Routing Strategies for Adversarial Systems,” in FOCS, 2001, pp. 158--167.
LibreCat | Files available
 

2001 | Journal Article | LibreCat-ID: 2139
F. Meyer auf der Heide and C. Scheideler, “Deterministic Routing With Bounded Buffers: Turning Offline Into Online Protocols,” Combinatorica, vol. 21, no. 1, pp. 95--138, 2001.
LibreCat | DOI
 

2001 | Conference Paper | LibreCat-ID: 2141
P. Berenbrink, A. Brinkmann, and C. Scheideler, “SIMLAB-A Simulation Environment for Storage Area Networks,” in PDP, 2001, pp. 227--234.
LibreCat | Files available
 

2001 | Conference Paper | LibreCat-ID: 2142
P. Kolman and C. Scheideler, “Simple on-line algorithms for the maximum disjoint paths problem,” in SPAA, 2001, pp. 38--47.
LibreCat | Files available
 

2000 | Journal Article | LibreCat-ID: 2145
C. Scheideler and B. Vöcking, “From Static to Dynamic Routing: Efficient Transformations of Store-and-Forward Protocols,” SIAM J. Comput., vol. 30, no. 4, pp. 1126--1155, 2000.
LibreCat | DOI
 

2000 | Conference Paper | LibreCat-ID: 2146
P. Berenbrink, A. Brinkmann, and C. Scheideler, “Distributed Path Selection for Storage Networks,” in PDPTA, 2000.
LibreCat | Files available
 

2000 | Conference Paper | LibreCat-ID: 2211
A. Czumaj and C. Scheideler, “A New Algorithmic Approach to the General Lovász Local Lemma with Applications to Scheduling and Satisfiability Problems ,” in 32nd ACM Symposium on Theory of Computing, 2000, pp. 38–47.
LibreCat | Files available
 

2000 | Conference Paper | LibreCat-ID: 2147
A. Czumaj and C. Scheideler, “Coloring non-uniform hypergraphs: a new algorithmic approach to the general Lovász local lemma,” in SODA, 2000, pp. 30--39.
LibreCat | Files available
 

2000 | Journal Article | LibreCat-ID: 2143
M. Adler and C. Scheideler, “Efficient Communication Strategies for Ad Hoc Wireless Networks,” Theory Comput. Syst., vol. 33, no. 5/6, pp. 337--391, 2000.
LibreCat | DOI
 

Filters and Search Terms

(author=20792) AND (type=conference_editor OR type=conference OR type=dissertation OR type=mastersthesis OR type=journal_article OR type=journal_editor OR type=preprint OR type=report OR type=working_paper OR type=book_chapter OR type=book_editor OR type=bachelorsthesis OR type=conference_abstract OR type=newspaper_article)

year<=2030 AND year>=1980

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed